# SDR CALA2025110610941

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 47,046 hours, 17,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B WHITE EMERGENCY PATHWAY LIGHTS INOPERATIVE.   FOUND CONNECTOR LOOSE UNDER SEAT 1A. SECURED THE CONNECTER AND LIGHT WORK IAW 33-51-00. OPS CHECK GOOD.
